# SDR FDEA201106172317

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,716 hours, 28,671 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 651781820
- Part serial: 7144DEFGP
- Condition: Leaking
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF ALL SYS A HYD ASSOCIATED WITH LED FLAP MALFUNCTION NR 4 L/E FLAP.  COMPLETED ALL QRH APPROPRIATE CHECKLISTS AND QRH PROCEDURES.  REMOVED AND REPLACED NR 4 LEADING EDGE FLAP ACTUATOR
